# SDR AALA200801029

- Difficulty date: April 21, 2008
- Submitted: May 15, 2008
- Operation: Air carrier
- Aircraft: N214AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49162
- Aircraft time: 74,286 hours
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 3980001
- Condition: Failed
- Location: Center Tank
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DFW INFLIGHT T1164/21APR - CREW REPORTED THREE FORWARD CENTER FUEL TANK CIRCUIT BREAKERS POPPED IN FLIGHT.  CENTER FUEL TANK STOPPED PUMPING.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED FORWARD TRANSFER FUEL CENTER BOOST PUMP.  SYSTEM GROUND CHECKED NORMAL OPERATION.
